Kirkland Signature Ibuprofen, 200 mg (1000 Count)


Price:
Sale price$25.99

Description

Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID). A medicine for temporary relief of minor aches and pains, Kirkland Signature™ Ibuprofen Tablets USP, 200 mg do not contain gluten.

Kirkland Signature Ibuprofen Tablets USP, 200 mg should be taken in the smallest effective dose.

NSAIDS

  • NSAIDS (Nonsteroidal Anti-Inflammatory Drugs) temporarily relieve pain by reducing the production of hormone-like substances (prostaglandins) that cause pain.

Acetaminophen

  • Acetaminophen relieves pain by talking to the area of the brain that receives the pain signals

Pain

  • Muscles, bones and joints are vulnerable targets for pain to attack. Chronic pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. It is the continual firing of the pain signals.
  • Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last a few moments or for longer.
Directions
  • do not take more than directed
  • the smallest effective dose should be used
Adults and children 12 years and older:
  • take 1 tablet every 4 to 6 hours while symptoms persist
  • if pain or fever does not respond to 1 tablet, 2 tablets may be used
  • do not exceed 6 tablets in 24 hours, unless directed by a doctor
Children under 12 years: ask a doctor

Payment & Security

American Express Apple Pay Diners Club Discover Facebook Pay Google Pay Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed